# SDR UALA2012121707266

- Difficulty date: December 16, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 42,395 hours, 17,186 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION UNDER AFT GIRT FITTING.  MAJOR REPAIR:  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM 53-41-14 FIG 101.  INSTALLED NEW DOOR SILL PER SRM 51-42-11 PARA A-1.  REMOVED AND REINSTALLED GIRT BAR PER AMM 52-13-31.
